MathSciNet Relay Station
MathSciNet bibliographic data
MR537307 22E65 (17B65 46H99 46J99)
Bayen, François On the convergence of the Zassenhaus formula. Lett. Math. Phys. 3 (1979), no. 3, 161–167.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement